# SDR 2011FA0000090

- Difficulty date: January 11, 2011
- Submitted: February 11, 2011
- Operation: General aviation
- Aircraft: N313QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800140
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE 2B INTERNAL WING INSP, FOUND THAT THE LT AND RT ELECTRICAL CONNECTOR BLANKING PINS WERE FALLING OUT BECOMING FOD IN THE CTR FUEL TANK.  CONNECOTRS ARE LOCATED IN FUEL ACCESS PANELS 175AB AND 176AB, ON THE FWD WALL.
